# SDR SWIA200717659

- Difficulty date: January 8, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 24,531 hours, 34,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 7200390
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS IN ROW 6 ARE INOP.  REPLACED MIDDLE EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD IAW 33-50-02, PN: D366-04-001,SN ON: 1003/05-91, SN OFF: 720-03/90.
